26 Jan 2012
Impotence appears to be a common side effect of many blood pressure drugs, including spironolactone. Impotence that is caused by spironolactone is most likely due to the drug's effects on male hormones (the diuretic may decrease male hormone levels or block androgen receptors). If you are taking spironolactone and impotence becomes a problem, talk to your healthcare provider so he/she can recommend treatment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter is a well conditioned distance runner and began taking Aldactone for acne about a month?
... ago. She has begun to experience breathing difficulties and "dead" legs when racing which. Her blood pressure has dropped to low levels ...
1 answer • 4 May 2011
Spironolactone (Aldactone) does seem to be keeping my BP under control, but it has significantly raised my heart rate - from the 60's to the ...
1 answer • 28 May 2011
One of the possiblie side effects of flomax is prolonged erection. I'm 16, and wondering if this side effect would not affect me, cause of my ...
2 answers • 1 Feb 2012
I know this medication can be dangerous to your kidneys and has cancer potential for certain individuals as it is, so I want to be very careful. The ...
1 answer • 4 Feb 2012
1 answer • 2 Aug 2013